Foliation of phase space for the cubic non-linear Schrödinger equation
Compositio Mathematica, Tome 85 (1993) no. 2, p. 163-199
@article{CM_1993__85_2_163_0,
     author = {B\"attig, Daniel and Gr\'ebert, B. and Guillot, Jean-Claude and Kappeler, Thomas},
     title = {Foliation of phase space for the cubic non-linear Schr\"odinger equation},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {2},
     year = {1993},
     pages = {163-199},
     zbl = {0783.35068},
     mrnumber = {1204779},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_2_163_0}
}
Bättig, D.; Grébert, B.; Guillot, J. C.; Kappeler, T. Foliation of phase space for the cubic non-linear Schrödinger equation. Compositio Mathematica, Tome 85 (1993) no. 2, pp. 163-199. http://www.numdam.org/item/CM_1993__85_2_163_0/

[Dui] J.J. Duistermaat. On global action-angle coordinates, CPAM 33 (1980), p. 687-706. | MR 596430 | Zbl 0439.58014

[Gar-Tru 1] J. Garnett and E. Trubowitz. Gaps and bands of one dimensional periodic Schrödinger operators. Comment. Math. Helvetici, 59, p. 258-312 (1984). | MR 749109 | Zbl 0554.34013

[Gar-Tru 2] J. Garnett and E. Trubowitz. Gaps and bands of one dimensional periodic Schrödinger operators II. Comment. Math. Helvetici, 62, p. 18-37 (1987). | MR 882963 | Zbl 0649.34034

[Gre] B. Grébert. Problèmes spectraux inverses pour les systèmes AKNS sur la droite réelle. Thèse de I'Université Paris-Nord. Mai 1990.

[Gre-Gui] B. Grébert and J.C. Guillot. Gaps of one dimensional periodic AKNS systems. Rapport du Centre de Mathématiques Appliquées de l'Ecole Polytechnique no. 215. Juin 1990. To appear in Forum Mathematicum. | MR 1107987 | Zbl 0784.34024

[Ka] T. Kato. Perturbation theory for linear operators. 2nd ed., Springer-Verlag, 1976. | MR 407617 | Zbl 0148.12601

[Kp] T. Kappeler. Foliation by the Korteweg-de Vries equation (to appear in Ann. Inst. Fourier).

[Mck-Tru] H.P. Mckean, E. Trubowitz. Hill's operator and hyperelliptic function theory in the presence of infinitely many branch points. C.P.A.M. 29, p. 143-226 (1976). | MR 427731 | Zbl 0339.34024

[Pö-Tru] J. Pöschel and E. Trubowitz. Inverse Spectral Theory. Academic Press (1987). | MR 894477 | Zbl 0623.34001

[P-S] G. Polya and G. Szegö. Aufgaben und Lehrsätze aus der Analysis. Vol. 2, 3rd ed., Grundlehren, Bd 20, Springer-Verlag, New York, 1964. | Zbl 0122.29704

[Pre] E. Previato. Hyperelliptic quasi-periodic and solitons solutions of the nonlinear Schrödinger equation. Duke Math. J. 52, p. 329-377 (1985). | MR 792178 | Zbl 0578.35086

[Sim] B. Simon. Trace ideals. Cambridge University Press, 1979. | MR 541149

[Tru] E. Trubowitz. The inverse problem for periodic potentials. C.P.A.M., 30, p. 321-337 (1977). | MR 430403 | Zbl 0403.34022